# SDR IPXA2022062957400

- Difficulty date: November 8, 2021
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 16,204 hours, 2,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146U32623
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B747: RIGHT SIDE FUSELAGE SKIN DENT AND GOUGE DAMAGE REPAIR AT STA 1790 PAPER REVIEW COMPLETED
